Alert archive / Georgia / Wind Advisories in 2008
Wind Advisory 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Mar 8, 2008, 4:17 AM EST for 12 counties in Georgia; 7 counties in Florida. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2008, 4:17 AM EST (09:17 UTC)
- Expired
- Mar 8, 2008, 6:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -176 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KJAX 080917 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 417 AM EST SAT MAR 8 2008 FLZ020>023-030-031-035-036-GAZ132>136-149>152-162>164-082315- /O.UPG.KJAX.FZ.A.0008.080309T0500Z-080309T1300Z/ /O.NEW.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ /O.NEW.KJAX.WI.Y.0001.080308T0917Z-080308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 417 AM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE FREEZE WATCH IS NO LONGER IN EFFECT. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT TODAY AND TEMPERATURES TONIGHT WILL DROP BELOW FREEZING FOR AROUND 2 TO 4 HOURS EARLY SUNDAY MORNING. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ040-082315- /O.NEW.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ /O.NEW.KJAX.WI.Y.0001.080308T0917Z-080308T2300Z/ MARION- INCLUDING THE CITY OF...OCALA 417 AM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT TODAY AND TEMPERATURES TONIGHT WILL DROP TO FREEZING OR BELOW FREEZING FOR AROUND 2 TO 3 HOURS EARLY SUNDAY MORNING. MINIMUM TEMPERATURES AROUND 30 TO 32 DEGREES ARE MAINLY EXPECTED NEAR AND WEST OF HIGHWAY 301...WITH MINIMUM TEMPERATURES OVER EASTERN MARION COUNTY AROUND 33 TO 36 DEGREES. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ024-GAZ153-165-082315- /O.NEW.KJAX.WI.Y.0001.080308T0917Z-080308T2300Z/ /O.EXT.KJAX.FZ.A.0008.080309T0800Z-080309T1300Z/ NASSAU-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...WOODBINE 417 AM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT AND TEMPERATURES WILL DROP BELOW FREEZING FOR SEVERAL HOURS LATE SATURDAY NIGHT OVER MUCH OF THE INLAND AREAS. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE FOR AT LEAST 2 HOURS. PRECAUTIONS MAY BE REQUIRED TO PROTECT PLANTS... PETS...PIPES AND THOSE SENSITIVE TO THE COLD IF A FREEZE WARNING IS ISSUED. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ025-032-033-037-038-GAZ154-166-082300- /O.NEW.KJAX.WI.Y.0001.080308T0917Z-080308T2300Z/ DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...JACKSONVILLE...GREEN COVE SPRINGS... ST AUGUSTINE...PALATKA...PALM COAST...BRUNSWICK...ST MARYS 417 AM EST SAT MAR 8 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$
2 follow-up statements
000 WWUS72 KJAX 081824 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 124 PM EST SAT MAR 8 2008 FLZ024-GAZ153-165-090000- /O.UPG.KJAX.FZ.A.0008.080309T0800Z-080309T1300Z/ /O.EXA.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ /O.CON.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ NASSAU-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...WOODBINE 124 PM EST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT AND TEMPERATURES WILL DROP BELOW FREEZING FOR SEVERAL HOURS LATE TONIGHT OVER MUCH OF THE INLAND AREAS. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST WEATHER. $$ FLZ025-032-037-090000- /O.EXA.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ /O.CON.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ DUVAL-CLAY-PUTNAM- INCLUDING THE CITIES OF...JACKSONVILLE...GREEN COVE SPRINGS... PALATKA 124 PM EST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT AND TEMPERATURES WILL DROP BELOW FREEZING FOR SEVERAL HOURS LATE TONIGHT OVER MUCH OF THE INLAND AREAS. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...OUTDOOR PETS...AND EXPOSED WATER PIPES HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ020>023-030-031-035-036-040-GAZ132>136-149>152-162>164-090000- /O.CON.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ /O.CON.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...LAKE BUTLER...STARKE...TRENTON...GAINESVILLE... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON 124 PM EST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT TODAY AND TEMPERATURES TONIGHT WILL DROP BELOW FREEZING FOR AROUND 2 TO 4 HOURS EARLY SUNDAY MORNING. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN... THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ FLZ033-038-GAZ154-166-082300- /O.CON.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 124 PM EST SAT MAR 8 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. IN ADDITION...A STRONG PRESSURE GRADIENT ACROSS THE REGION WILL PRODUCE SUSTAINED WESTERLY WINDS AROUND 20 TO 25 MPH TODAY WITH GUSTS OF AROUND 40 TO 45 MPH. ISOLATED GUSTS FROM 45 TO 50 MPH ARE POSSIBLE. WINDS WILL BE GRADUALLY DECREASING BETWEEN 4 AND 6 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. $$ MKT
000 WWUS72 KJAX 082307 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EST SAT MAR 8 2008 FLZ020>025-030>032-035>037-040-GAZ132>136-149>153-162>165-091300- /O.EXP.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ /O.CON.KJAX.FZ.W.0010.080309T0800Z-080309T1300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH- CHARLTON-INLAND CAMDEN- INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY... MACCLENNY...FERNANDINA BEACH...JACKSONVILLE...LAKE BUTLER... STARKE...GREEN COVE SPRINGS...TRENTON...GAINESVILLE...PALATKA... OCALA...DOUGLAS...HAZLEHURST...ALMA...BAXLEY...JESUP...PEARSON... WAYCROSS...BLACKSHEAR...NAHUNTA...STATENVILLE...HOMERVILLE... FOLKSTON...WOODBINE 607 PM EST SAT MAR 8 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. COLDER AIR WILL POUR INTO THE REGION BEHIND A COLD FRONT TONIGHT AND TEMPERATURES WILL DROP BELOW FREEZING FOR AROUND 2 TO 4 HOURS EARLY SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR EXPECTED FOR AT LEAST 2 HOURS. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE TENDER VEGETATION...AND OUTDOOR PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. YOUNG CHILDREN... THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. TAKE MEASURES TO PROTECT THEM. $$ FLZ033-038-GAZ154-166-090015- /O.EXP.KJAX.WI.Y.0001.000000T0000Z-080308T2300Z/ ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...ST AUGUSTINE...PALM COAST...BRUNSWICK... ST MARYS 607 PM EST SAT MAR 8 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ DEESE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Mar 7, 8:13 PM EST, 8 hours 4 minutes earlier.
Area forecast discussion, Mar 7, 8:13 PM EST, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
813 PM EST FRI MAR 7 2008
...FLOOD WATCH FOR NE FLORIDA AND PORTIONS OF SE GEORGIA
TONIGHT...
...COLDER TEMPERATURES ARRIVING SATURDAY...
.PUBLIC UPDATE...ATMOSPHERE HAS BEEN WORKED OVER WITH CONVECTION
CURRENTLY CONFINED TO EXTREME SOUTHERN MARION COUNTY SOUTHWARD.
FAVORABLE JET DYNAMICS AND ISENTROPIC LIFT CONTINUE TO GENERATE A
LARGE SHIELD OF RAIN ACROSS MAINLY THE EASTERN HALF OF JAX CWA.
ASSOCIATED DYNAMICS WILL CONTINUE TO WORK EAST...WITH COVERAGE
FURTHER DECREASING OVERNIGHT. LOW PRESSURE AREA IS CURRENTLY CENTERED
OVER CENTRAL GEORGIA WITH TRAILING COLD FRONT ADVANCING ACROSS THE
FLORIDA PANHANDLE. THIS FRONTAL BOUNDARY WILL BEGIN TO PUSH INTO
JAX CWA LATE THIS EVENING AND MAY BE ACCOMPANIED BY A THUNDERSTORM
OR TWO. FRONTAL BOUNDARY SHOULD CLEAR THE AREA PRIOR TO DAYBREAK
ALONG WITH RAIN ENDING FROM THE WEST. HAVE ALREADY UPDATED ZONES TO
REMOVE TORNADO WATCH AS WELL AS TO FRESHEN 1ST PERIOD POPS.
FLOOD WATCH CONTINUES THROUGH 4 AM FOR NORTHEAST FLORID AND LARGE
PORTION OF SOUTHEAST GEORGIA. WILL LET MIDNIGHT SHIFT DROP THE
WATCH.
&&
.AVIATION...CEILINGS WILL GENERALLY HOLD BETWEEN 3 AND 5 KFT THROUGH
AROUND 06Z...ALTHOUGH THERE IS CERTAINLY THE POSSIBILITY OF CEILINGS
LOWERING BELOW 1 KFT OVERNIGHT (ESPECIALLY AT SITE KGNV) DUE TO A
NEARLY SATURATED COLUMN NEAR THE SURFACE. WILL CONTINUE TRENDS OF
LOWERING CEILINGS ESTABLISHING AROUND 06Z AS COLD FRONT
APPROACHES. CANNOT RULE OUT AN ISOLATED THUNDERSTORM ALONG THIS
FRONTAL BOUNDARY. CEILINGS WILL LIKELY DISSIPATE BETWEEN 13Z AND 15Z
WITH STRONG WESTERLY WINDS ESTABLISHING.
&&
.MARINE...SCA IS IN PLACE NOW AND GALE CONDITIONS ARE ANTICIPATED
AFTER MIDNIGHT (INITIATING OVER THE OFFSHORE LEGS THEN SPREADING
BACK TO THE COASTLINE TOWARDS DAYBREAK). GALE WARNING IN EFFECT
THROUGH SATURDAY EVENING. CONDITIONS WILL SUBSIDE SUNDAY AS HIGH
PRESSURE DRIFTS CLOSER.
&&
.FIRE WEATHER (PER AFTERNOON SHIFT)...DESPITE THE HEAVY RAINFALL
TODAY AND COLDER AIR POURING INTO THE REGION SATURDAY...THE STRONG
WINDS AND LOW DEWPOINTS WILL PRODUCE CRITICAL FIRE CONDITIONS. THUS A
RED FLAG HAS BEEN HOISTED FOR SAT. BY SUNDAY WINDS WILL BE LIGHTER
BUT MIN RHS WILL FALL BELOW 25 PCT AWAY FROM THE COAST.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-NASSAU-
SUWANNEE-UNION.
FLOOD WATCH THROUGH LATE TONIGHT FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-
PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING FROM 11 AM TO 7 PM EST SATURDAY FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
WAYNE.
FLOOD WATCH THROUGH LATE TONIGHT FOR BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-WARE.
AM...GALE WARNING FROM 1 AM TO 9 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING FROM 6 AM TO 8 PM EST SATURDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
.PREVIOUS PUBLIC...THE RAPIDLY DEEPENING LOW WILL RACE NEWD OVER NEXT
24 HOURS WITH AN EXCEPTIONALLY STRONG PRESSURE GRADIENT ALONG THE ERN
SEABOARD. WINDS ARE EXPECTED 10-15 MPH TONIGHT AND INCREASING TOWARD
SUNRISE. ON SATURDAY...SUSTAINED WINDS ARE EXPECTED TO BE 20-25
MPH AND BOSTON TECHNIQUE SUGGESTS GUSTS OF 40-45 MPH. A WIND
ADVISORY IS ANTICIPATED BUT WILL DEFER THIS ADV TO A LATER SHIFT.
COLD AIR ADVECTION IS ANOTHER CONCERN. TEMPS WILL BE SLIGHTLY
COOLER TONIGHT BUT THE REAL COLD WILL BE FELT SATURDAY WHEN MAX
TEMPS WILL RANGE FROM MID 50S N TO LOW 60S SE AND THE FEELING WILL
BE RAW WITH BRISK WESTERLY WINDS. HAVE ISSUED A FREEZE WATCH FOR
ALL BUT THE COAST AND SE PORTION SATURDAY NIGHT/EARLY SUNDAY
MORNING. WINDS SHOULD REMAIN NWLY AROUND 5 MPH ALL NIGHT. THEN
HIGH PRESSURE WILL SETTLE OVER THE PANHANDLE SUNDAY WITH LIGHT
NLY WINDS AND TEMPS IN THE 60S. SUNDAY NIGHT WILL CONTINUE CHILLY
WITH POSSIBLE FROST UNDER LIGHT WINDS AND CLEAR SKIES.
LONG TERM...WILL FOLLOW PREVIOUS FCST FOR MON-THURS. HIGH
PRESSURE OVER THE AREA WILL WEAKEN AS A DISTURBANCE IN THE NEAR
ZONAL FLOW ALOFT MOVES ACROSS THE GULF OF MEXICO. WEAK LOW PRES
MAY FORM IN THE GULF MID WEEK LIFTING A WARM FRONT NORTH OF THE
AREA BY THURSDAY. WILL KEEP POPS MINIMAL AS THE DISTURBANCE
PASSES TUE-WED AND AGAIN THURS. TEMPS ARE EXPECTED TO BE NEAR
CLIMO.
&&
ECZHazardous weather outlook, Mar 8, 2:30 AM EST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 AM EST SAT MAR 8 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-080930- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 230 AM EST SAT MAR 8 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TONIGHT... SOME AREA RIVERS ARE NEAR OR ABOVE FLOOD STAGE AND SHOULD BE CLOSELY MONITORED. REFER TO THE LATEST RIVER FLOOD PRODUCTS FOR FURTHER INFORMATION. FOLLOWING FRONTAL PASSAGE LATER TONIGHT...WESTERLY WINDS WILL LIKELY PRODUCE WIND GUSTS TO AROUND 25 TO 30 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ...GUSTY WEST WINDS ON SATURDAY... ...GALE WARNING FOR OFFSHORE COASTAL WATERS ON SATURDAY... VERY WINDY CONDITIONS ARE POSSIBLE FROM EARLY SATURDAY MORNING THROUGH THE AFTERNOON HOURS. WIND GUSTS OF AROUND 40 TO 45 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MAY EVENTUALLY BE NEEDED FOR ALL OR PORTIONS OF THE FORECAST AREA. ON SUNDAY MORNING...A LIGHT FREEZE AND PATCHY FROST ARE POSSIBLE WITH LOWS NEAR 30 DEGREES TO THE MID 30S NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Mar 7, 10:26 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1026 PM EST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND DMG 2 W OBRIEN 30.03N 82.97W
03/07/2008 SUWANNEE FL PARK/FOREST SRVC
A COUPLE OF TREES BLOWN DOWN IN TROY SPRINGS STATE PARK.
TIME IS ESTIMATED BASED ON REPORT AND RADAR IMAGERY.
0945 AM TSTM WND DMG LIVE OAK 30.29N 82.99W
03/07/2008 SUWANNEE FL EMERGENCY MNGR
POWER IS OUT ALL OVER THE CITY OF LIVE OAK.
0945 AM TORNADO 1 ENE LAKE CITY 30.20N 82.63W
03/07/2008 F2 COLUMBIA FL NWS STORM SURVEY
BRICK MASONARY STRUCTURE DESTROYED AT 831 NE DENVER
STREET. THE WALL WAS CAVED IN AND ROOF WAS TAKEN OFF.
0945 AM TORNADO 1 N LAKE CITY 30.21N 82.64W
03/07/2008 F1 COLUMBIA FL NWS STORM SURVEY
START OF TORNADO TRACK AT NW STADIUM TERRACE IN WEST
HILLSBORO WHERE IT WAS RATED AN EF1. TREES AND BLEACHERS
BLOWN DOWN WITH STRUCTUAL HOME DAMAGE. A POWER POLE
SNAPPED IN HALF. AN ABANDONED METAL WAREHOUSE RIPPED
APART.
0945 AM TORNADO 1 ENE LAKE CITY 30.20N 82.62W
03/07/2008 F2 COLUMBIA FL NWS STORM SURVEY
*** 2 FATAL *** ONE DIRECT FATALITY WAS DUE TO TREE DOWN
ON MOBILE HOME. FEMALE FATALITY WAS IN MOBILE HOME AT 649
NE GIBBS TERRACE. ONE INDIRECT FATALITY WAS DUE TO A
POWER SURGE BUT DETAILS OF LOCATION OF EVENT ARE UNKNOWN
AT THIS TIME.
0945 AM TORNADO 1 ENE LAKE CITY 30.20N 82.63W
03/07/2008 F2 COLUMBIA FL NWS STORM SURVEY
A NWS STORM SURVEY TEAM HAS DETERMINED EF2 TORNADO DAMAGE
IN LAKE CITY. PRELIMINARY REPORTS INDICATE THAT THE
VORTEX WAS A QUARTER MILE WIDE AND TRAVELED AROUND A HALF
MILE ON THE GROUND. HOMES WERE UN-ROOFED AND EXTERIOR
WALLS COLLAPSED ALONG NORTHEAST DENVER ROAD. UPDATED
STORM REPORTS WILL BE ISSUED AS INFORMATION BECOMES
AVAILABLE. THE TIME OF DAMAGE WAS ESTIMATED BASED ON
RADAR. INJURIES AND FATALITIES ARE UNKNOWN.
0950 AM TORNADO N LAKE CITY 30.19N 82.64W
03/07/2008 COLUMBIA FL EMERGENCY MNGR
WIDESPREAD DAMAGE NORTH SIDE OF LAKE CITY. OVERTURNED
VEHICLES AND BUILDING DAMAGE.
0950 AM TSTM WND DMG BELL 29.76N 82.86W
03/07/2008 GILCHRIST FL EMERGENCY MNGR
PUBLIC REPORTED A POSSIBLE TORNADO ON THEIR PROPERTY AT
5401 NW 22ND CT IN BELL. FOUR TREES WERE BLOWN DOWN.
1010 AM HEAVY RAIN W LIVE OAK 30.29N 82.99W
03/07/2008 E0.00 INCH SUWANNEE FL TRAINED SPOTTER
A NATIONAL WEATHER SERVICE STORM SPOTTER REPORTED
RAINFALL IN EXCESS OF 2 INCHES PER HOUR WITH SOME
FLOODING OF ROADS AND LOW AREAS.
1010 AM TORNADO 4 E TAYLOR 30.43N 82.23W
03/07/2008 BAKER FL LAW ENFORCEMENT
ONE RESIDENCE WAS COMPLETELY DESTROYED AND ONE RESIDENCE
HAD TIN ROOF BLOWN OFF DUE TO POSSIBLE TORNADO. LOCATIONS
WERE ALONG O.C HORNE ROAD AND GOLDEN GRASS FARMS LANE
RESPECTIVELY.
1015 AM TORNADO 6 ENE TAYLOR 30.46N 82.20W
03/07/2008 CHARLTON GA EMERGENCY MNGR
A TOTAL OF 5 HOUSES WERE DAMAGED WITH ONE HOUSE
SUSTAINING MAJOR STRUCTURAL DAMAGE. DAMAGE PATH ESTIMATED
BY EMERGENCY MANAGEMENT TO BE 1 MILE IN LENGTH. POSSIBLE
TORNADO INDUCED DAMAGE WAS ALONG STATE ROAD 185 NEAR MILE
MARKER 2.
1018 AM TORNADO TAYLOR 30.44N 82.29W
03/07/2008 BAKER FL UTILITY COMPANY
POWER POLES TWISTED AND SNAPPED. ROOF BLOWN OFF HOUSE.
1020 AM TORNADO N SANDERSON 30.25N 82.27W
03/07/2008 BAKER FL EMERGENCY MNGR
BRICK HOME DESTROYED AT 11456 O.C. HORNE RD.
1025 AM TORNADO 5 NNE ST. GEORGE 30.59N 82.01W
03/07/2008 F0 NASSAU FL EMERGENCY MNGR
MINOR DAMAGE TO OUTHOUSE AND TREES KNOCKED DOWN ALONG
RIVER ROAD.
1025 AM TORNADO GLEN ST. MARY 30.27N 82.16W
03/07/2008 BAKER FL LAW ENFORCEMENT
TIN ROOF BLOWN OFF HOUSE AT 20192 GOLDEN GRASS FARMS
LANE.
1025 AM TORNADO 11 ENE TAYLOR 30.50N 82.12W
03/07/2008 CHARLTON GA UTILITY COMPANY
NUMEROUS POWERLINES DOWN.
1027 AM TORNADO 9 W WAYNESVILLE 31.23N 81.94W
03/07/2008 BRANTLEY GA EMERGENCY MNGR
5 PUBLIC REPORTS OF A TORNADO RECEIVED BY EMERGENCY
MANAGEMENT 9 MILES WEST OF WAYNESVILLE AT TURKEY RIDGE.
DAMAGE TO AT LEAST ONE HOME.
1130 AM WATER SPOUT KINGS BAY BASE 30.79N 81.51W
03/07/2008 CAMDEN GA OTHER FEDERAL
REPORT RELAYED FROM FORMER NWS EMPLOYEE OF WATERSPOUT
SEEN OVER THE WATER BETWEEN KINGS BAY BASE AND CUMBERLAND
ISLAND. TIME IS BASED ON RADAR IMAGERY.
0150 PM TSTM WND DMG INTERLACHEN 29.62N 81.90W
03/07/2008 PUTNAM FL EMERGENCY MNGR
SCATTERED TREES DOWN AND ISOLATED POWER OUTAGES REPORTED
ACROSS THE WESTERN PORTION OF THE COUNTY BY PUTNAM COUNTY
EMERGENCY MANAGEMENT. TIME IS BASED ON RADAR IMAGERY AND
EMA TIMING OF EVENT.
0212 PM HAIL SILVER SPRINGS SHORES 29.10N 82.01W
03/07/2008 E0.88 INCH MARION FL PARK/FOREST SRVC
NICKEL SIZE HAIL REPORTED BY PARK OFFICIAL WHO LIVES ON
THE SILVER RIVER STATE PARK PROPERTY. TIME BASED ON RADAR
IMAGERY.
0608 PM HEAVY RAIN OCALA 29.19N 82.13W
03/07/2008 U0.00 INCH MARION FL FIRE DEPT/RESCUE
WIDESPREAD STREET FLOODING WAS REPORTED IN THE DOWNTOWN
AREA.
&&
ECZThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:17 AM EST | Freeze Warning | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 28 hr |
| Mar 8, 12:08 PM EST | River Flood Warning | JAX | Appling, Toombs | 6 days |
| Mar 8, 12:14 PM EST | River Flood Warning | JAX | Camden, Charlton | 4 days |
| Mar 8, 1:24 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 30 hr |
Nearby
Wind Advisories in Georgia, 2008Wind Advisories in Florida, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.